# SDR UALA2013021800968

- Difficulty date: February 16, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 49,397 hours, 12,585 cycles
- Engine: Pwa PW4056
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU VALVE FAILS TO OPEN.  CREW COMPLIED WITH MEL CARD, APU BLEED SWITCH OFF, CREW CONFIRMED BAR AND LIGHT NOT ILLUMINATED.  CB S23 (AIR SUPPLY).  DEFERRED PER SAMC.  PERFORMED AIR SUPPLY MODULE BITE TEST IAW AMM, ALL TESTS PASSED & PERFORMED APU ECU BITE TEST IAW AMM.  NO FAULT DISPLAYED, RUN ENGINE WITH PACKS OFF PRESS DROP TO 22 PSI ENGINE STARTED OK IAW JRH2-6-1 APU PERFORMANCE WITH OAT 33C PACKS OFF 543 ITT 99% 27 PSI DUCT PRESS WITH PACKS ON 545 ITT 99% 25 PSI DUCT PRESS.  MAXIMUM DROP PRESS AT ENGINE STARTED WITH PACKS OFF 22 PSI.
